# SDR COMA0160913

- Difficulty date: November 21, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 14,747 hours, 14,700 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601R5361345
- Part serial: NA
- Condition: Cracked
- Location: Aft Equipmetn Ba
- Part time: 17,747 hours, 14,700 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SUPPORT BEAM AT F.S. 625 L/H WEB CRACKED, R/H SIDE WEB REPAIR INSTALLED PER CUSTOMER REQUEST. ALSO CENTER BEAM, UPPER AND LOWER WEBS CRACKED.PERFORMED A MAJOR REPAIR TO F.S. 625 ENGINE SUPPORT BEAM L/H AND R/H LOWER WEBS IAW REO 601R-53-61-366 REV C. REF MAINT LOG PAGES #390151 AND #390156. PERFORMED TEMPORARY REPAIR TO F.S. 625 ENGINE SUPPORT BEAM CENTER, UPPER AND LOWER WEBS IAW REO 601R-53-61-345 REV B. REF MAINT LOG PAGE #390142.
